# SDR SWIA2021062859111

- Difficulty date: April 26, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH INBD FLAP DENTED ON LOWER SKIN IN MULTIPLE LOCATIONS (MARKED)      (C-CHECK RO 6/22/2021)    INSTALLED NEW LH INBD FLAP LOWER SKIN INSERT, JOINT STRAPS, AND FILLER IAW CRJ900 SRM 57-52-01-201-005-A01, SPLICE REPAIR FIGURE 57-52-01-995-802 .C/W SKY CARD 51-900-1002-SKY
